I took the pill on July 1st right on time at the 70 hours, and yesterday a week later I started bleeding but it's not like my period however I have had cramps is this normal?
I don't know what you mean about taking it right on time. Plan B can be used up to 72 hours after unprotected sex, but is more likely to help prevent pregnancy the sooner you take it afterwards.
The bleeding you are experiencing could be from the hormone in Plan B, or it could be implantation bleeding. The cramps & other hormonal symptoms are common with Plan B. ~
It's most likely that the bleeding is Plan B, unless it is very light & pinkish or a little brown, but to be sure you can do a pregnancy test if you don't get your period on time (which is common with Plan B).
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I took the plan b pill and got a light period about a week later, per usual, but now I have now been
Posted 3 Feb 2015 • 1 answer
Posted 28 Apr 2015 • 1 answer
Posted 19 May 2015 • 1 answer
Posted 21 May 2015 • 1 answer
Posted 31 Jul 2016 • 1 answer